# SDR SIMA200127201

- Difficulty date: September 29, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3522
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

JFK - FLT 5116 - CARGO SMOKE INDICATION ON FINAL APPROACH EMERGENCY DECLARED AND CARGO EXTINGUISHER NR 1 ACTIVATED.  REPLACED BOTH FORWARD AND AFT CARGO COMP SMOKE DETECTORS IAW SAAB AMM.  OPERATIONAL CHECKS GOOD.  (M)
